# SDR AALA970389

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 1166 CORROSION ON AND UNDER SHEAR TIE BETWEEN STRINGER 28L AND 29L.  REMOVED CORROSION PER SRM 51-10 AND TREAT, PRIMED AND PAINTED AS REQUIRED.  INSTALLED REPAIR PER SRM 51-40-3.  (M)
